# SDR DXTA2008102403315

- Difficulty date: October 23, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N230QS
- Make and model: Amd FALCON2000
- Aircraft serial: 59
- Aircraft time: 2,398 hours, 1,436 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENG NR 1 SHUT DOWN BY FADEC (LOW OIL PRESS FLICKERED ON).
